# SDR 98UAL900070

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9052U
- Make and model: Boeing 737222
- Aircraft serial: 19933
- Engine: Pwa JT8D7B
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Component: Be Aerospace, 3520001
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT CABIN FROM AFT GALLEY AREA.  IT APPEARS TO BE FROM COFFEEMAKER AREA.  *S/D*  FOUND COFFEE POT LID UNDER GALLEY INBOARD COFFEEMAKER.  REMOVED DEBRIS.  APPLIED POWER TO AFT GALLEY.  NO SMOKE/ODORS DETECTED, OK TO CONTINUE.
